Author:
Christian Budde Department of Mathematics and Applied Mathematics, Faculty of Natural and Agriculture Sciences, University of the Free State, PO Box 339, Bloemfontein 9300, South Africa

Search for other papers by Christian Budde in
Current site
Google Scholar
PubMed
Close
https://orcid.org/0000-0001-5914-3266
Open access

This paper serves as a kick-off to address the question of how to define and investigate the stability of bi-continuous semigroups. We will see that the mixed topology is the key concept in this framework.

  • [1]

    Alexiewicz, A. On the two-norm convergence. Stud. Math. 14 (1953), 4956.

  • [2]

    Alexiewicz, A., and Semadeni, Z. A generalization of two norm spaces. Linear functionals. Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron. Phys. 6 (1958), 135139.

    • Search Google Scholar
    • Export Citation
  • [3]

    Alexiewicz, A., and Semadeni, Z. Linear functionals on two-norm spaces. Stud. Math. 17 (1958), 121140.

  • [4]

    Arora, S., and Glück, J. Spectrum and convergence of eventually positive operator semigroups. Semigroup Forum 103, 3 (2021), 791811.

    • Search Google Scholar
    • Export Citation
  • [5]

    Babalola, V. A. Semigroups of operators on locally convex spaces. Trans. Am. Math. Soc. 199 (1974), 163179.

  • [6]

    Bátkai, A., Eisner, T., and Latushkin, Y. The spectral mapping property of delay semigroups. Complex Anal. Oper. Theory 2, 2 (2008), 273283.

    • Search Google Scholar
    • Export Citation
  • [7]

    Batty, C. J. K., Chill, R., and Tomilov, Y. Strong stability of bounded evolution families and semigroups. J. Funct. Anal. 193, 193 (2002), 116139.

    • Search Google Scholar
    • Export Citation
  • [8]

    Batty, C. J. K., Chill, R., and van Neerven, J. Asymptotic behaviour of 𝐶0-semigroups with bounded local resolvents. Math. Nachr. 219 (2000), 6583.

    • Search Google Scholar
    • Export Citation
  • [9]

    Batty, C. J. K., and Duyckaerts, T. Non-uniform stability for bounded semi-groups on Banach spaces. J. Evol. Equ. 8, 8 (2008), 765780.

    • Search Google Scholar
    • Export Citation
  • [10]

    Batty, C. J. K., van Neerven, J., and Räbiger, F. Local spectra and individual stability of uniformly bounded 𝐶0-semigroups. Trans. Am. Math. Soc. 350, 350 (1998), 20712085.

    • Search Google Scholar
    • Export Citation
  • [11]

    Budde, C. Positive Desch–Schappacher perturbations of bi-continuous semigroups on AM-spaces. Acta Sci. Math. 87, 87-4 (2021), 571594.

    • Search Google Scholar
    • Export Citation
  • [12]

    Budde, C. Positive Miyadera-Voigt perturbations of bi-continuous semigroups. Positivity 25, 25 (2021), 11071129.

  • [13]

    Budde, C., and Farkas, B. Intermediate and extrapolated spaces for bi-continuous operator semigroups. J. Evol. Equ. 19, 19 (2019), 321359.

    • Search Google Scholar
    • Export Citation
  • [14]

    Budde, C., and Farkas, B. A Desch–Schappacher perturbation theorem for bi-continuous semigroups. Math. Nachr. 293, 293 (2020), 10531073.

    • Search Google Scholar
    • Export Citation
  • [15]

    Budde, C., and Fijavž, M. K. Bi-continuous semigroups for flows on infinite networks. Netw. Heterog. Media 16, 16 (2021), 553567.

  • [16]

    Budde, C., and Wegner, S.-A. A Lumer-Phillips type generation theorem for bi-continuous semigroups. Z. Anal. Anwend. 41, 41-2 (2022), 6580.

    • Search Google Scholar
    • Export Citation
  • [17]

    Choe, Y. H. 𝐶0-semigroups on a locally convex space. J. Math. Anal. Appl. 106 (1985), 293320.

  • [18]

    Cooper, J. B. Saks spaces and applications to functional analysis, second ed., vol. 139 of North-Holland Mathematics Studies. North-Holland Publishing Co., Amsterdam, 1987. Notas de Matemática [Mathematical Notes], 116.

    • Search Google Scholar
    • Export Citation
  • [19]

    Daners, D., Glück, J., and Kennedy, J. B. Eventually positive semigroups of linear operators. J. Math. Anal. Appl. 433, 433 (2016), 15611593.

    • Search Google Scholar
    • Export Citation
  • [20]

    De Wilde, M. Limite inductive d’espaces linéaires semi-normes. Bull. Soc. R. Sci. Liège 32 (1963), 476484.

  • [21]

    Dembart, B. On the theory of semigroups of operators on locally convex spaces. J. Funct. Anal. 16 (1974), 123160.

  • [22]

    Diestel, J., and Uhl, J. J. j. Vector measures, vol. 15 of Math. Surv. American Mathematical Society (AMS), Providence, RI, 1977.

  • [23]

    Eisner, T. Stability of operators and operator semigroups, vol. 209 of Oper. Theory: Adv. Appl. Basel: Birkhäuser, 2010.

  • [24]

    Eisner, T., Farkas, B., Nagel, R., and Serény, A. Weakly and almost weakly stable 𝐶0-semigroups. Int. J. Dyn. Syst. Differ. Equ. 1, 1 (2007), 4457.

    • Search Google Scholar
    • Export Citation
  • [25]

    Engel, K.-J., and Nagel, R. One-parameter semigroups for linear evolution equations, vol. 194 of Grad. Texts Math. Berlin: Springer, 2000.

    • Search Google Scholar
    • Export Citation
  • [26]

    Farkas, B. Perturbations of Bi-Continuous Semigroups. PhD thesis, Eötvös Loránd University, 2003.

  • [27]

    Farkas, B. Perturbations of bi-continuous semigroups. Studia Math. 161, 161 (2004), 147161.

  • [28]

    Farkas, B. Perturbations of bi-continuous semigroups with applications to transition semigroups on 𝐶𝑏(𝐻). Semigroup Forum 68, 68 (2004), 87107.

    • Search Google Scholar
    • Export Citation
  • [29]

    Farkas, B. Adjoint bi-continuous semigroups and semigroups on the space of measures. Czech. Math. J. 61, 61 (2011), 309322.

  • [30]

    Glück, J., and Wolff, M. P. H. Long-term analysis of positive operator semigroups via asymptotic domination. Positivity 23, 23 (2019), 11131146.

    • Search Google Scholar
    • Export Citation
  • [31]

    Goldstein, J. A. Semigroups of linear operators and applications. Oxford Math. Monogr. Oxford University Press, Oxford, 1985.

  • [32]

    Goldys, B., and Kocan, M. Diffusion semigroups in spaces of continuous functions with mixed topology. J. Differ. Equations 173, 173 (2001), 1739.

    • Search Google Scholar
    • Export Citation
  • [33]

    Goldys, B., Nendel, M., and Röckner, M. Operator semigroups in the mixed topology and the infinitesimal description of Markov processes. Preprint, arXiv:2204.07484.

    • Search Google Scholar
    • Export Citation
  • [34]

    Jacob, B., and Wegner, S.-A. Asymptotics of evolution equations beyond Banach spaces. Semigroup Forum 91, 91 (2015), 347377.

  • [35]

    Komura, T. Semigroups of operators in locally convex spaces. J. Funct. Anal. 2 (1968), 258296.

  • [36]

    Kraaij, R. Strongly continuous and locally equi-continuous semigroups on locally convex spaces. Semigroup Forum 92, 92 (2016), 158185.

    • Search Google Scholar
    • Export Citation
  • [37]

    Kruse, K. Mixed topologies on saks spaces of vector-valued functions. Preprint, arXiv:2207.04681, 2022.

  • [38]

    Kruse, K., Meichsner, J., and Seifert, C. Subordination for sequentially equicontinuous equibounded 𝐶0-semigroups. J. Evol. Equ. 21, 21 (2021), 26652690.

    • Search Google Scholar
    • Export Citation
  • [39]

    Kruse, K., and Schwenninger, F. L. On equicontinuity and tightness of bi-continuous semigroups. J. Math. Anal. Appl. 509, 509 (2022), 27. Id/No 125985.

    • Search Google Scholar
    • Export Citation
  • [40]

    Kühnemund, F. Bi-Continuous Semigroups on Spaces with Two Topologies: Theory and Applications. PhD thesis, Eberhard-Karls-Universität Tübingen, 2001.

    • Search Google Scholar
    • Export Citation
  • [41]

    Kühnemund, F. A Hille–Yosida theorem for bi-continuous semigroups. Semigroup Forum 67, 67 (2003), 205225.

  • [42]

    Pazy, A. Semigroups of linear operators and applications to partial differential equations, vol. 44 of Appl. Math. Sci. Springer, Cham, 1983.

    • Search Google Scholar
    • Export Citation
  • [43]

    Rudin, W. Functional analysis, second ed. International Series in Pure and Applied Mathematics. McGraw-Hill, Inc., New York, 1991.

  • [44]

    Snipes, R. F. C-sequential and S-bornological topological vector spaces. Math. Ann. 202 (1973), 273283.

  • [45]

    van Neerven, J. The asymptotic behaviour of semigroups of linear operators, vol. 88 of Oper. Theory: Adv. Appl. Basel: Birkhäuser, 1996.

    • Search Google Scholar
    • Export Citation
  • [46]

    van Neerven, J. M. A. M., Straub, B., and Weis, L. On the asymptotic behaviour of a semigroup of linear operators. Indag. Math., New Ser. 6, 6 (1995), 453476.

    • Search Google Scholar
    • Export Citation
  • [47]

    Wiweger, A. Linear spaces with mixed topology. Stud. Math. 20 (1961), 4768.

  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)